# SDR AWXA200501104

- Difficulty date: September 5, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347577400000
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK, DISCOVERED CORROSION, BELOW WEB FLANGE, AROUND NUT PLATE AT FS 59+1.5", Y-680, IN THE AFT CARGO COMPARTMENT.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED WEB FROM FS 59+1.5" TO FR60 IAW AIRBUS 320 SRM 51-42-11.  NEW WEB INSTALLED FROM FS 59+1.5" TO FS 60, Y-680, IN THE AFT CARGO COMPARTMENT IAW AIRBUS 320 SRM 51-72-11.
